# SDR AALA201911049010

- Difficulty date: October 12, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 54,860 hours, 22,626 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON FLOORBEAM T-CAP (L=2", W=1", D=.082") AT STA 986.5, LBL33-44. ACCOMPLISHED T-CAP REPLACEMENT REPAIR IAW AARD 51-00-05.
